Tauberian Theorems for the Product of Weighted and Cesaro Summability Methods for Double Sequences


Creative Commons License

Findik G., ÇANAK İ.

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.38, no.7, pp.9-19, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.5269/bspm.v38i7.44135
  • Title of Journal : BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA
  • Page Numbers: pp.9-19

Abstract

In this paper, we obtain necessary and sufficient conditions, under which convergence of a double sequence in Pringsheim's sense follows from its weighted-Cesaro summability. These Tauberian conditions are one-sided or two-sided if it is a sequence of real or complex numbers, respectively.